# SDR RAIA00106015

- Difficulty date: June 23, 2001
- Submitted: June 25, 2001
- Operation: Air carrier
- Aircraft: N556HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41073
- Aircraft time: 13,350 hours, 13,349 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Display
- Part number: 331EDP12
- Part serial: HV17433
- Condition: Failed
- Location: Inst Panel
- Part time: 9,603 hours, 10,332 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

5387-BWI- CREW REPORTS RIGHT RPM GAUGE IS INOPERATIVE, BOTH ANALOG AND DIGITAL. MAINTENANCE INSPECTED AND REPLACED THE ENGINE DISPLAY PANEL.
